Alert archive / Michigan / Small Craft Advisories in 2015

Small Craft Advisory 5, NWS Gaylord, MI

January 11, 2015

NWS Gaylord, MI issued this small craft advisory at Jan 11, 2015, 10:07 PM EST. It took effect at Jan 12, 2015, 7:00 AM EST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Jan 11, 2015, 10:07 PM EST (03:07 UTC)
In effect from
Jan 12, 2015, 7:00 AM EST
Expired
Jan 12, 2015, 9:57 PM EST
In force
15 hr
Issued by
NWS Gaylord, MI

The text

As transmitted, in the capitals the NWS used until 2016.

599 
WHUS73 KAPX 120307
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1007 PM EST SUN JAN 11 2015

LHZ347>349-LMZ323-342-344>346-121115-
/O.NEW.KAPX.SC.Y.0005.150112T1200Z-150113T1200Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1007 PM EST SUN JAN 11 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM MONDAY TO 7 AM EST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 7 AM MONDAY TO 7 AM EST
TUESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
4 follow-up statements
953 
WHUS73 KAPX 120803
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
303 AM EST MON JAN 12 2015

LHZ347>349-LMZ323-342-344>346-121615-
/O.CON.KAPX.SC.Y.0005.150112T1200Z-150113T1200Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
303 AM EST MON JAN 12 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING
TO 7 AM EST TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING
TO 7 AM EST TUESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
867 
WHUS73 KAPX 121553
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1053 AM EST MON JAN 12 2015

LHZ347>349-LMZ323-342-344>346-130000-
/O.CON.KAPX.SC.Y.0005.000000T0000Z-150113T1200Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1053 AM EST MON JAN 12 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
365 
WHUS73 KAPX 122020
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
320 PM EST MON JAN 12 2015

LHZ347>349-LMZ323-342-344>346-130430-
/O.EXT.KAPX.SC.Y.0005.000000T0000Z-150113T0500Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
320 PM EST MON JAN 12 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EST
TONIGHT...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT EST
TONIGHT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
273 
WHUS73 KAPX 130257
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
957 PM EST MON JAN 12 2015

LHZ347>349-LMZ323-342-344>346-130400-
/O.CAN.KAPX.SC.Y.0005.000000T0000Z-150113T0500Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
957 PM EST MON JAN 12 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$


WEATHER.GOV/GAYLORD

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Jan 11, 6:00 PM EST, 4 hours 7 minutes earlier.

Area forecast discussion, Jan 11, 6:00 PM EST, 4 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
600 PM EST SUN JAN 11 2015

.NEAR TERM...(THIS EVENING THROUGH TONIGHT)
ISSUED AT 345 PM EST SUN JAN 11 2015

HIGH IMPACT WEATHER POTENTIAL: MINIMAL

FORECAST CHALLENGES: WEAK SYSTEM BEGINNING TO TRANSITION TO LES.

OVERVIEW...THE RRQ OR THE 90+ KT 500 MB JET OVER THE FORECAST AREA,
IS DRIVING THE LIGHT SNOW FALLING ALONG THE WEAK SFC TROUGH THAT IS
TYING THE SFC LOW OVER HUDSON BAY AND THE SFC LOW OVER THE OKLAHOMA
AND TEXAS PANHANDLES. BEHIND THIS SFC TROUGH IS THE 1030 SFC HIGH IN
THE CANADIAN PRAIRIES. MAIN ISSUES WILL BE THE EXTENT OF THE LIGHT
SNOW OVER THE REGION AND IT'S TRANSITION TO LAKE EFFECT WITH ALL
THE DRY AIR MOVING IN WITH THE SFC HIGH.

TONIGHT...MOISTURE IN THE 850-700 MB LAYER ALONG THE FRONT AND BEING
LIFTED BY THE 500 MB RRQ OF THE JET CONTINUES OVER THE REGION AS THE
CONVERGENCE ALONG THE SFC TROUGH BEGINS TO COINCIDE BETWEEN 00Z AND
06Z. THIS GETS THE LIGHT SNOW GOING DURING THE EVENING. LIFT ISN'T
GREAT AS THE OMEGA AND THE DIV Q VALUES IN THE 700-500 MB LAYER ARE
PRETTY WEAK. THERE'S ALSO THE DRY AIR IN THE 850-700 MB LAYER BOTH
AHEAD OF AND BEHIND THE RIBBON OF MOISTURE ALONG THE SFC TROUGH AND
500 MB JET. THE FORCING AND THE MOISTURE SINKS THROUGH THE FORECAST
AREA BETWEEN 06 AND 12Z SPREADING THE LIGHT SNOW OUT OVER THE
REGION. BASED ON WHAT WE HAVE SEEN IN WISCONSIN AND OVER UPPER MI,
THINK THAT THE SNOW REMAINS LIGHT ENOUGH THAT MINOR AMOUNTS IS THE
MOST PROBABLE. THE 850 MB TEMPERATURES FALL BELOW -13C AFTER 06Z, SO
THE LAKES MAY GET INVOLVED, BUT NOT TO THE EXTENT THAT THEY ADD MUCH
UNTIL ABOUT 11Z AS THE INSTABILITY RAMPS UP, BUT THAT'S WHEN THE
DRIEST 850-700 MB LAYER RH (RH<30%) MOVES INTO THE REGION SO ANY
TRANSITION OVER TO LES WILL LIKELY TURN INTO LIGHT SNOW OR
FLURRIES. SO ALL IN ALL, THINK THAT THE AMOUNTS REMAIN MINOR.

&&

.SHORT TERM...(MONDAY THROUGH WEDNESDAY)
ISSUED AT 345 PM EST SUN JAN 11 2015

HIGH IMPACT WEATHER POTENTIAL...VERY COLD TEMPERATURES TUESDAY
MORNING.

PATTERN OVERVIEW/FORECAST: DEEP CLOSED LOW AND POCKET VERY COLD AIR
REMAINS ACROSS FAR N/NE CANADA THIS MORNING ALTHOUGH IT HAS INCHED
IT/S WAY NORTHWARD A BIT IN THE LAST FEW DAYS. BUT LOW HEIGHTS AND A
"WING" OF CHILLY AIR REMAINS ACROSS THE NRN PLAINS INTO THE NRN
GREAT LAKES...POISED TO SPREAD INTO NRN MICHIGAN OVER THE NEXT DAY
OR TWO. SECONDARY DEEP CLOSED LOW IS SITUATED OVER THE NRN PACIFIC
AND HAS BEEN INCHING TOWARD THE DATE LINE...WHILE FAIRLY STRONG
RIDGING REMAINS OVER THE FAR EASTERN PACIFIC INTO THE WEST COAST OF
NOAM. LONGER TERM GUIDANCE SOLUTIONS CONTINUE TO SUPPORT THE SLOW
NORTHWARD RETREAT OF THE DEEP TROUGH/COLD AIR INTO NORTHERN CANADA
AS WE GO THROUGH THIS WEEK...AND EVENTUAL FLATTENING OF THE WEST
COAST RIDGE DURING THE LATTER HALF OF THE WEEK INTO NEXT WEEKEND.
THIS WILL ALLOW MILDER PACIFIC AIR TO SPREAD EASTWARD ACROSS THE
CONUS AND BRING A RETURN TO MORE SEASONABLE TEMPERATURES BY MID
TO LATE WEEK...POSSIBLY SOME ABOVE NORMAL TEMPERATURES IN THE 6
TO 10 DAY TIMEFRAME.

IN THE SHORTER SPATIAL/TEMPORAL SCALE...ILL DEFINED SFC COLD FRONT
EXTENDS FROM EASTERN LAKE  STRONG WESTERLY FLOW (BASE OF THE LARGER
SCALE TROUGH) OVERHEAD THIS MORNING WITH A 130+ KNOT JET CORE FROM
THE UPPER MIDWEST ACROSS THE NRN GREAT LAKES INTO NEW ENGLAND.
STRONGER SHORT WAVE EMBEDDED WITHIN THE TROUGH NOW DROPPING DOWN
THROUGH MANITOBA/QUEBEC AND WILL BE PASSING THROUGH THE NRN GREAT
LAKES MONDAY MORNING. UPSTREAM...FLOW IS SOMEWHAT SPLIT OVER THE
WESTERN CONUS WITH SRN STREAM SHORT WAVE ENERGY/MOISTURE LIFTING UP
THROUGH THE LOWER AND MIDDLE MISSISSIPPI RIVER VALLEY TODAY...
ACTING TO FURTHER TIGHTEN THE THERMAL GRADIENT FROM THE NRN PLAINS
INTO THE GREAT LAKES. STRONGEST DEFORMATION/FGEN RESPONSE HAS
DEVELOPED FROM MINNESOTA INTO NRN MICHIGAN ALONG THE SRN EDGE OF THE
UPPER JET (AS ANTICIPATED) WHERE A RATHER THICK CORRIDOR OF
MID AND HIGH CLOUD COVER AND AXIS OF LIGHT PRECIP RESIDES. SRN
STREAM WAVE/MOISTURE TRANSPORT WILL MISS NORTHERN MICHIGAN TO OUR
SOUTH/SOUTHEAST THROUGH TONIGHT. BUT A LITTLE LIGHT DEFORMATION
SNOWFALL IS EXPECTED UP THIS WAY...ALONG WITH SOME MODEST LAKE
ENHANCED SNOWS TUCKED UNDERNEATH.

MONDAY...AFOREMENTIONED UPSTREAM SHORT WAVE TROUGH DROPPING THROUGH
MANITOBA/QUEBEC SWINGS DOWN THROUGH THE NRN GREAT LAKES THROUGH
EARLY MONDAY MORNING...SHOVING SFC COLD FRONT DOWN THROUGH LOWER
MICHIGAN. IMPRESSIVE SFC HIGH PRESSURE SYSTEM AND EQUALLY
IMPRESSIVE WEDGE OF DRY AIR (PWAT VALUES DROP BELOW 0.10 THROUGH
THE DAY) BUILDS ACROSS THE UPPER MIDWEST/NRN LAKES REGION VEERING
LOW LEVEL FLOW NW EARLY MONDAY TO NORTHERLY BY THE END OF THE DAY.
THERE WILL PROBABLY BE SOME RESIDUAL LIGHT LAKE EFFECT SNOWS
REMAINING IN THE SNOW BELTS MONDAY MORNING BY VIRTUE OF THE VERY
COLD INCOMING AIRMASS...PARTICULARLY UP NEAR WHITEFISH POINT AND
AROUND GRAND TRAVERSE BAY. BUT...STRONG HIGH PRESSURE/DRY AIR AND
CRASHING INVERSION HEIGHTS WILL TAKE A RAPID TOLL ON WHATEVER LAKE
EFFECT IS OUT THERE MONDAY AFTERNOON. SO...WILL RETAIN POPS FOR SOME
LIGHT SNOWS/MINOR ACCUMULATIONS IN THE AFOREMENTIONED AREAS
MORNING BEFORE TRAILING OFF SNOW CHANCES IN THE AFTERNOON.

MONDAY NIGHT...SFC RIDGE AXIS EXPECTED TO SLOWLY SLIDE ACROSS NRN
MICHIGAN MONDAY NIGHT AND DOWN INTO SRN LOWER MICHIGAN ON TUESDAY.
WEAKENING NORTHERLY-NORTHEASTERLY FLOW/STRONG SUBSIDENCE AND A VERY
DRY AIRMASS HAS ALL THE EARMARKS OF CLEARING SKIES/LIGHT WINDS AND
VERY COLD TEMPERATURES BY TUESDAY MORNING... WHERE SOME INLAND SPOTS
MIGHT MAKE A RUN AT -20F. THAT SAID...GUIDANCE DOES MAINTAIN SOME
SLIGHTLY STRONGER FLOW JUST OFF THE SFC THROUGH A GOOD PART OF THE
NIGHT...WHICH MIGHT CURTAIL THE TEMPERATURE FREE FALL. BUT I/M NOT
GONNA TOUCH OUR CURRENT FORECAST LOWS AT THIS JUNCTURE...WHICH RUN
SEVERAL DEGREES BELOW MET/MAV MOS VALUES IN MANY SPOTS. BUT EITHER
WAY...A COLD NIGHT AND TUESDAY MORNING.

TUESDAY...SFC RIDGE AXIS SLIPS ON SOUTH OF THE REGION INTO SRN LOWER
MICHIGAN WITH SUBSTANTIALLY WARM AIR SPREADING INTO THE GREAT LAKES
REGION ALOFT. COLD MORNING TO START...BUT THE GOOD NEW IS TUESDAY
SHOULD FEATURE LOTS OF SUNSHINE ACROSS NRN MICHIGAN WITH
TEMPERATURES WORKING THEIR WAY BACK INTO THE TEENS DURING THE DAY.
ONLY CAVEAT...WITH INCREASING SW FLOW DEVELOPING THROUGH THE DAY AND
RETREATING COLD SHALLOW AIRMASS...CAN MAKE THE CASE FOR THE RETURN
OF SOME LAKE CLOUDS BACK INTO PARTS OF NW LOWER MICHIGAN UP TOWARD
THE STRAITS THROUGH THE DAY...AND WE HAVE SOME MODEST INCREASE IN
CLOUDS ACCORDINGLY. BUT AGAIN...GIVEN THE VERY DRY AIRMASS AND
SQUASHED INVERSION HEIGHTS...CLOUDS WILL BE MINIMAL.

TUESDAY NIGHT THROUGH WEDNESDAY...RIDGE AXIS CONTINUES SOUTH INTO
THE OHIO VALLEY WHILE SW FLOW CONTINUES TO INCREASE ACROSS THE NRN
LAKES. ANOTHER WAVE AND BATCH OF MOISTURE SLATED TO DIP INTO THE
UPPER MIDWEST TUESDAY NIGHT AND ACROSS ONTARIO AND THE NRN LAKES ON
WEDNESDAY. ANY SIGNIFICANT FORCING/PRECIP REMAINS NORTH OF THE
REGION...POSSIBLY JUST SKIRTING INTO FAR NRN CHIPPEWA COUNTY ON
WEDNESDAY. OTHERWISE...SLOW WARMING TREND BEGINS WEDNESDAY WITH
INCREASING CLOUDS THROUGH THE DAY.

&&

.LONG TERM...(WEDNESDAY NIGHT THROUGH SUNDAY)
ISSUED AT 345 PM EST SUN JAN 11 2015

EXTENDED PERIOD STARTS WITH CHANCES FOR SNOW AFTER A BRIEF BREAK TO
BEGIN THE WEEK AS A COLD FRONT ASSOCIATED WITH LOW PRESSURE NEAR
HUDSON BAY TRANSITS THE REGION. THE LOW WILL REMAIN NORTH OF THE
REGION...AS WILL THE BEST FORCING AND MOISTURE...SO AMOUNTS SHOULD
REMAIN MODEST. HIGH PRESSURE BUILDING BEHIND THE LOW COULD BRING
CHANCES FOR LAKE EFFECT SNOW ON FRIDAY. THIS IS DEPENDENT ON THE
SOUTHWARD EXTENT OF THE COLD 850MB AIR AS DELTA T'S COULD BE
MARGINAL. WITH WEAK MODEL AGREEMENT THIS FAR OUT RIGHT NOW...WILL
KEEP AN EYE ON THIS AS THE WEEK GOES ON. A QUICK MOVING CLIPPER WILL
PASS NORTH OF THE REGION SATURDAY BRINGING ANOTHER CHANCE FOR SNOW
TO NORTHERN PORTIONS OF THE CWA ON SATURDAY CLEARING OUT BY SUNDAY.

TEMPERATURES WILL MODERATE THROUGH THE PERIOD AS RIDGING TO THE WEST
FLATTENS OUT A BIT. THURSDAY WILL BE IN THE MID 20S GETTING TO THE
LOW 30S BY SUNDAY. LOW TEMPERATURES WILL RANGE FROM THE LOW TO UPPER
TEENS THROUGH THE PERIOD.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 600 PM EST SUN JAN 11 2015

LIGHT W/SW FLOW LAKE ENHANCED SNOW SHOWERS WILL CONTINUE TO
IMPACT MAINLY FAR NRN LWR MICHIGAN (PLN) TONIGHT AS A WEAK WAVE
SLIDES THRU THE REGION. WINDS WILL SHIFT TO THE N/NW IN THE WAKE
OF THIS WAVE ON MONDAY...SHIFTING THE FOCUS OF LAKE EFFECT SNOW
SHOWERS TO LOCATIONS ALONG AND WEST OF US-131. OVERALL CONDITIONS
WILL REMAIN MVFR TONIGHT AND MONDAY. LIGHT/VARIABLE WIND TONIGHT
WILL BECOME N/NW AND STRENGTHEN TO 10 TO 20 KTS GUSTING TO 25 KTS.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...NONE.
LM...NONE.
LS...NONE.
&&

NEAR TERM...JSL
SHORT TERM...ADAM
LONG TERM...ALM
AVIATION...MLR
Hazardous weather outlook, Jan 11, 3:48 PM EST, 6 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
348 PM EST SUN JAN 11 2015

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-
042-121100-
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
348 PM EST SUN JAN 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...TONIGHT.

FLOODING AS A RESULT OF ICE JAMS REMAINS POSSIBLE. OTHERWISE...NO
HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

FLOODING AS A RESULT OF ICE JAMS REMAINS POSSIBLE FOR THE NEXT
SEVERAL DAYS. OTHERWISE...HAZARDOUS WEATHER IS NOT EXPECTED DURING
THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SNOW AMOUNTS OR ICE JAMS AT ANY
TIME. REPORTS MAY BE MADE ONE OF THREE WAYS:

ONLINE:   WEATHER.GOV/GAYLORD
FACEBOOK: FACEBOOK.COM/NWSGAYLORD
TWITTER: TWITTER.COM/NWSGAYLORD

&&

FOR MORE INFORMATION VISIT WEATHER.GOV/GAYLORD.

Nearby

Small Craft Advisories in Michigan, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.